<  Back to the Polytechnique Montréal portal

Steepest descent direction for the nonlinear bilevel programming problem

Gilles Savard and Jacques Gauvin

Article (1994)

An external link is available for this item
Additional Information: Nom historique du département: Département de mathématiques appliquées
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/32879/
Journal Title: Operations Research Letters (vol. 15, no. 5)
Publisher: Elsevier
DOI: 10.1016/0167-6377(94)90086-8
Official URL: https://doi.org/10.1016/0167-6377%2894%2990086-8
Date Deposited: 18 Apr 2023 15:25
Last Modified: 05 Apr 2024 11:23
Cite in APA 7: Savard, G., & Gauvin, J. (1994). Steepest descent direction for the nonlinear bilevel programming problem. Operations Research Letters, 15(5), 265-273. https://doi.org/10.1016/0167-6377%2894%2990086-8

Statistics

Dimensions

Repository Staff Only

View Item View Item